# SDR 96ZZZX1250

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41287
- Make and model: Piper PA-28-151
- Aircraft serial: 287415159
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Part number: 440785
- Condition: Defective
- Location: Seat Belt
- Part time: 6,300 hours
- Component: Americansfty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION, FOUND LATCH NOT POSITIVELY ENGAGING.  ON FURTHER INSPECTION, FOUND ONE SMALL SECONDARY SPRING MISSING (PILOT'S BELT).  OTHER BELT LATCH FOUND SMALL SECONDARY SPRING DAMAGED (COPILOT'S).  CHECKED SEAT BELT LATCHES IN REST OF FLEET, ALL USED AMERICAN SAFETY LATCHES WITH MANY OF SAME PART NUMBER OR DESIGN.  SUBMITTER RECOMMENDS CLOSER INSPECTION ON LATCHES.
